Global Journal of Theoretical and Applied Mathematics Sciences (GJTAMS)


Volume 2, Number 3 (2012)




Generalized E-metric Spaces and Fixed Points
pp. 151-156
Authors: Anju Rani, Seema Mehra and Renu Chugh


L1-Convergence of Cosine Series with Particular Coefficients
pp. 157-168
Authors: Karanvir Singh and Vinay Kanwar


Some Results on Coincidence Points on Symmetric Spaces
pp. 169-175
Authors: Dr. Neetu Vishwakarma and Dr. V.H. Badshah


On Enström-Kakeya Theorem and Related Analytic Functions
pp. 177-184
Authors: N. A. Rather and M. Ibrahim














 All rights are reserved with Research India Publications                             Home  Journals  Contact